MAUDE Adverse Event Report: NORIS MEDICAL LTD PTERYFIT IMPLANT; PTERYFIT DENTAL IMPLANT

NORIS MEDICAL LTD PTERYFIT IMPLANT; PTERYFIT DENTAL IMPLANT
Model Number NMAF4225
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The implant was removed during implant placement day on (b)(6) 2025.Observed during the event: implant broke.The device was forwarded to the manufacturer.The malfunction did not cause or contribute to a death or serious injury.No patient operative or post-operative complications reported.

Brand Name
PTERYFIT IMPLANT
Common Device Name
PTERYFIT DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key24541738
Report Number3012141159-2026-00076
Device Sequence Number13360002
Product Code DZE
UDI-Device Identifier07290108817133
UDI-Public07290108817133
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/08/2026
Report Date (Section F) 03/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNMAF4225
Device Catalogue NumberNMAF4225
Device Lot Number9001813
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/09/2026
Device Age3 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA03/08/2026